On first layers of ℤp-extensions

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

For any number field k, we show that the elements which generate the first layers of arbitrary Z{double-struck}p-extensions can be characterized by means of a certain norm compatibility property that is defined with respect to the cyclotomic Z{double-struck}p-extension of k.

Original languageEnglish
Pages (from-to)4010-4023
Number of pages14
JournalJournal of Number Theory
Volume133
Issue number12
DOIs
Publication statusPublished - 2013 Dec

Fingerprint

Cyclotomic
Number field
Compatibility
Norm
Arbitrary

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Seo, Soogil. / On first layers of ℤp-extensions. In: Journal of Number Theory. 2013 ; Vol. 133, No. 12. pp. 4010-4023.
@article{170fc83f4ddc4bd19eae775857b07e10,
title = "On first layers of ℤp-extensions",
abstract = "For any number field k, we show that the elements which generate the first layers of arbitrary Z{double-struck}p-extensions can be characterized by means of a certain norm compatibility property that is defined with respect to the cyclotomic Z{double-struck}p-extension of k.",
author = "Soogil Seo",
year = "2013",
month = "12",
doi = "10.1016/j.jnt.2013.05.017",
language = "English",
volume = "133",
pages = "4010--4023",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "12",

}

On first layers of ℤp-extensions. / Seo, Soogil.

In: Journal of Number Theory, Vol. 133, No. 12, 12.2013, p. 4010-4023.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On first layers of ℤp-extensions

AU - Seo, Soogil

PY - 2013/12

Y1 - 2013/12

N2 - For any number field k, we show that the elements which generate the first layers of arbitrary Z{double-struck}p-extensions can be characterized by means of a certain norm compatibility property that is defined with respect to the cyclotomic Z{double-struck}p-extension of k.

AB - For any number field k, we show that the elements which generate the first layers of arbitrary Z{double-struck}p-extensions can be characterized by means of a certain norm compatibility property that is defined with respect to the cyclotomic Z{double-struck}p-extension of k.

UR - http://www.scopus.com/inward/record.url?scp=84881509032&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84881509032&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2013.05.017

DO - 10.1016/j.jnt.2013.05.017

M3 - Article

AN - SCOPUS:84881509032

VL - 133

SP - 4010

EP - 4023

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 12

ER -